Singular perturbations and parameter-dependent pseudo-differential boundary problems
Journées équations aux dérivées partielles (1986), article no. 9, 7 p.
@article{JEDP_1986____A9_0,
     author = {Grubb, Gerd},
     title = {Singular perturbations and parameter-dependent pseudo-differential boundary problems},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {9},
     publisher = {Ecole polytechnique},
     year = {1986},
     zbl = {0607.35012},
     mrnumber = {874551},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1986____A9_0/}
}
TY  - JOUR
AU  - Grubb, Gerd
TI  - Singular perturbations and parameter-dependent pseudo-differential boundary problems
JO  - Journées équations aux dérivées partielles
PY  - 1986
DA  - 1986///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1986____A9_0/
UR  - https://zbmath.org/?q=an%3A0607.35012
UR  - https://www.ams.org/mathscinet-getitem?mr=874551
LA  - en
ID  - JEDP_1986____A9_0
ER  - 
Grubb, Gerd. Singular perturbations and parameter-dependent pseudo-differential boundary problems. Journées équations aux dérivées partielles (1986), article  no. 9, 7 p. http://www.numdam.org/item/JEDP_1986____A9_0/

[1] S. Agmon: On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math. 15 (1962), 119-147. | MR 26 #5288 | Zbl 0109.32701

[2] L. Boutet De Monvel: Boundary problems for pseudo-differential operators, Acta Math. 126 (1971), 11-51. | MR 53 #11674 | Zbl 0206.39401

[3] L.S. Frank: Coercive singular perturbations I : A priori estimates, Ann. Mat. pura appl. 119 (1979), 41-113. | MR 81b:35025 | Zbl 0468.35011

[4] L.S. Frank and W.D. Wendt: Coercive singular perturbations II : Reduction to regular perturbations and applications, Comm. Part. Diff. Equ. 7 (1982), 469-535. | MR 83g:35035 | Zbl 0501.35007

[5] L.S. Frank and W.D. Wendt: Coercive singular perturbations III : Wiener-Hopf operators, J. d'Analyse Math. 43 (1984), 88-135. | MR 86i:47033 | Zbl 0572.35006

[6] L.S. Frank and W.D. Wendt: Erratum, Comm. Part. Diff. Equ. 10 (1985), 1227.

[7] G. Grubb: On Pseudo-Differential Boundary Problems. Reports no. 2 (1979), 1, 2, 7 and 8 (1980), Copenhagen University Math. Dept. Publication Series.

[8] G. Grubb: Problèmes aux limites dépendant d'un paramètre, C.R. Acad. Sci. Paris (Sér. I) 292 (1981), 581-583. | MR 82f:35194 | Zbl 0492.35079

[9] G. Grubb: La résolvante d'un problème aux limites pseudo-différentiel elliptique, C.R. Acad. Sci. Paris (Sér. I) 292 (1981), 625-627. | MR 82f:35141 | Zbl 0489.35083

[10] G. Grubb: The heat equation associated with a pseudo-differential boundary problem, Seminar Analysis 1981-1982, Akad. Wiss. Berlin, 27-41. [Also avail-able as Preprint no. 2, 1982, Copenhagen Univ. Math. Dept.] | Zbl 0508.35081

[11] G. Grubb: Une méthode pseudo-différentielle pour les perturbations singulière elliptiques, C.R. Acad. Sci. Paris (Sér. I) 301 (1985), 427-430. | MR 86k:35011 | Zbl 0595.35045

[12] G. Grubb: Functional Calculus of Pseudo-Differential Boundary Problems, Progress in Mathematics, vol. 65, Birkhäuser Boston 1986. | MR 88f:35002 | Zbl 0622.35001

[13] D. Huet: Décomposition spectrale et opérateurs. Presses universitaires de France, Paris 1977. | Zbl 0334.47015

[14] D. Huet: Proper approximation of a normed space and singular perturbations, Analytical and Numerical Approaches to Asymptotic Problems in Analysis, North Holland Publ. Co. 1981, 87-98. | MR 82i:35016 | Zbl 0485.35008

[15] D. Huet: Convergence propre et perturbations singulières coercives, C.R. Acad. Sci. Paris 301 (Sér. I) (1985), 435-438 ; Stabilité inverse d'une famille d'opérateurs opérant dans des espaces normés et dépendant d'un paramètre, ibid., 675-677. | MR 87d:46038 | Zbl 0593.47009

[16] S. Rempel and B.-W. Schulze: Complex powers for pseudo-differential boundar problems I and II, Math. Nachr. 111 (1983), 41-109, and Math. Nachr. 116 (1984), 269-314. | Zbl 0528.35090

[17] R. Seeley: The resolvent of an elliptic boundary problem, Amer. J. Math. 91 (1969), 889-920. | MR 42 #673 | Zbl 0191.11801

[18] M.I. Vishik and L. Lyusternik: Regular degeneration and boundary layer for linear differential equations with small parameters, Uspekhi Mat. Nauk 12 (1957), 3-122 = Amer. Math. Soc. Transl. (2), 20 (1962), 239-264. | Zbl 0122.32402